Strongly consistent nonparametric tests of conditional independence

László Györfi, Harro Walk

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A simple and explicit procedure for testing the conditional independence of two multi-dimensional random variables given a third random vector is described. The associated L 1-based test statistic is defined for when the empirical distribution of the variables is restricted to finite partitions. Distribution-free strong consistency is proved.

Original languageEnglish
Pages (from-to)1145-1150
Number of pages6
JournalStatistics and Probability Letters
Volume82
Issue number6
DOIs
Publication statusPublished - Jun 1 2012

    Fingerprint

Keywords

  • Conditional independence
  • Distribution-free strong consistency
  • Nonparametric test
  • Partition

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this